# SDR AALA2020090879001

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 84,587 hours, 10,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 215355
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EMERGENCY LIGHT TEST FAILED, L1 DOOR.  REMOVED AND REPLACED BATTERY PACK, EPSU (EMERGENCY POWER SUPPLY UNIT) M33424, L1 DOOR, PER AMM 33-51-06, OPERATIONAL CHECK GOOD.
